# SDR USAA2011050391739

- Difficulty date: April 14, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 201160603
- Part serial: SER370198
- Condition: Corroded
- Location: Lt Mlg
- Part time: 33,395 hours, 18,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - CORROSION ON LEFT MAIN LANDING GEAR UPPER TORQUE LINK PIN.  REPLACED LEFT MAIN LANDING GEAR UPPER TORQUE LINK PIN IAW A319 AMM 32-11-27.
